# SDR USAA950184

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 986.5
- Part time: 26,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 31 INCH BY 2 INCH CORRODED AREA ON BEAM AT BS 986.5.  REPAIRED PER SRM 53-00-51.  CORROSION TASK NR C53-00-51.  CORROSION LEVEL 2.  (Z)
